Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18895
Title: Hochschild homology, Frobenius homomorphism and mac lane homology
Authors: Pirashvili, T
First Published: 2007
Citation: ALGEBRAIC AND GEOMETRIC TOPOLOGY, 2007, 7 (1), pp. 1071-1079
DOI Link: 10.2140/agt.2007.7.1071
ISSN: 1472-2747
eISSN: 1472-2739
Links: http://hdl.handle.net/2381/18895
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.